# SDR 2020FA0000140

- Difficulty date: June 25, 2019
- Submitted: February 12, 2020
- Operation: General aviation
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 3505945
- Part serial: GRT06288
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED AIR TURBINE STARTERS 3X WITH MISSING AND BROKEN OFF MOUNTING BOLTS OF GEAR HOUSING.  ALSO FOUND GAPES IN BETWEEN GEAR HOUSING, SCREEN AND INTERMEDIATE HOUSING , DUE TO CONDITION UNSAFE TO PERFORM FURTHER PRETEST BENCH CHECK.  CAUSE POOR DESIGN.
